Started a cycle of ostarine 20mg with some t3 30 mcg
taking DHEA for testosterone boost plus a a lot of vitamins.
I would take test but I might be drug tested soon.
I've taken t3 before, it's done wonders, barely any sides.
Ostarine I have not done.
been training 5 years, 2 seriously. Done cycles of AAS.
Stats 191-197 depending on time of day. bf is 14%?
Things I've noticed about Ostarine:
1. The taste. OMG, it is next level bitter. I've had nasty protein shakes, I've eaten raw spinach and downed wheatgrass shots. This stuff is BITTER. It's hilariously bitter, I mix it with water and take a swig and think oh that's not that bad I must've been over dramatic yesterday. Then BAM your next swig dick slaps you across the face. You can't get rid of the taste, it's in your mouth all day.
2. I am craving fruit. I usually crave chocolate on a diet, but I am craving pineapple and oranges and apples. I went to the store and bought fruit and have sense eaten 5 apples today. weird. I cut out my complex carbs, like rice for the fruit. (any reason for that bill roberts?)
3. My stomach really hurts. I feel stronger in the gym but fatigued. Not tired, but everything feels heavier...but I can lift more. It's bizarre. I've decided to add a couple of tums to my vitamins at night to see if that helps. I don't take DBol for the same reason; it kills my stomach, I would actually take it if they made injectable. If the calcium tabs don't help my stomach I might start a round of GHRP-6 (4iu) to help me get hungry, because besides fruit I haven't eaten anything today. Meat feels like sand paper in my mouth. wish I had some EQ.
only been taking it for 3 days. Will keep this thread updated.